# SDR 98ZZZX1501

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Condition: Eroded
- Location: T/R
- Part time: 567 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE EROSION OF T/R BLADES SURFACE PROTECTION.  THE PAINT HAS COME OFF IN LARGE STRIPS AND THEN THE RUBBERIZED EROSION PROTECTION STARTS FLAKING OFF.
